MathSciNet Relay Station
MathSciNet bibliographic data
MR4130 (2,325a) 56.0X
Hall, D. W.; Puckett, W. T., Jr. Conditions for the continuity of arc-preserving transformations. Bull. Amer. Math. Soc. 47, (1941). 468–475.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement